# SDR CALA0700509

- Difficulty date: September 8, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N17328
- Make and model: Boeing 7373T0
- Aircraft serial: 23458
- Aircraft time: 62,407 hours, 32,187 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655298845
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 25L CORRODED AT STA 986.5.  THE STRINGER WAS REPAIRED IAW SRM 53-00-03, FIGURE 201, PAGE 206.
